MathSciNet Relay Station
MathSciNet bibliographic data
MR2345295 35J10 (35B10 35P05 65N25)
Boulton, Lyonell; Levitin, Michael On approximation of the eigenvalues of perturbed periodic Schrödinger operators. J. Phys. A 40 (2007), no. 31, 9319–9329.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement